English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Matching gluon scattering amplitudes and Wilson loops in off-shell regularization

Dorn, H., & Grosse Wiesmann, C. (2008). Matching gluon scattering amplitudes and Wilson loops in off-shell regularization. Physics Letters B, 668(5), 429-431. doi:10.1016/j.physletb.2008.09.009.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-87AD-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002B-C8DB-4
Genre: Journal Article

Files

show Files
hide Files
:
PhysicsLettersB_2008.pdf (Preprint), 111KB
Name:
PhysicsLettersB_2008.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
2008
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Dorn, Harald1, Author
Grosse Wiesmann, Charlotte1, Author              
Affiliations:
1Humboldt Universität Berlin, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2008-09-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.physletb.2008.09.009
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics Letters B
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 668 (5) Sequence Number: - Start / End Page: 429 - 431 Identifier: ISSN: 0370-2693
CoNE: https://pure.mpg.de/cone/journals/resource/954925524777